Alert archive / Ohio / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 12, NWS Cleveland, OH
NWS Cleveland, OH issued this severe thunderstorm warning at May 5, 2010, 8:06 PM EDT for Lucas County, Wood County, Ohio. It was in force for 39 min. 11 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 5, 2010, 8:06 PM EDT (00:06 UTC)
- Expired
- May 5, 2010, 8:45 PM EDT
- In force
- 39 min
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
Counties Lucas County, OH, Wood County, OH
The radar
The Detroit radar (KDTX), 120 km from the middle of the area, began a volume at 00:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 5, 8:12 PM EDT | HAIL 1 | Perrysburg, OH | |
| May 5, 8:15 PM EDT | HAIL 0.88 | Toledo, OH | DIME TO NICKEL HAIL. |
| May 5, 8:15 PM EDT | HAIL 1 | Maumee, OH | NICKEL TO QUARTER SIZE HAIL. |
| May 5, 8:15 PM EDT | HAIL 1 | Perrysburg, OH | NICKEL TO QUARTER SIZE HAIL. |
| May 5, 8:15 PM EDT | HAIL 1.25 | Maumee, OH | |
| May 5, 8:16 PM EDT | HAIL 0.75 | Maumee, OH | |
| May 5, 8:17 PM EDT | HAIL 1 | Perrysburg, OH | |
| May 5, 8:20 PM EDT | HAIL 0.88 | Northwood, OH | |
| May 5, 8:20 PM EDT | HAIL 0.88 | Rossford, OH | |
| May 5, 8:20 PM EDT | HAIL 1.75 | Perrysburg, OH | |
| May 5, 8:22 PM EDT | HAIL 1.25 | Perrysburg, OH |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 5, 3:48 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Detroit, MI (KDTX), launched 00:00Z, 0.1 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1944 m above ground
- 0-6 km bulk shear
- 72 kt
- 0-1 km storm-relative helicity
- -175 m²/s²
- 0-3 km storm-relative helicity
- 26 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
772
WUUS51 KCLE 060006
SVRCLE
OHC095-173-060100-
/O.NEW.KCLE.SV.W.0012.100506T0006Z-100506T0100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
806 PM EDT WED MAY 5 2010
THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
LUCAS COUNTY IN NORTHWEST OHIO
NORTHERN WOOD COUNTY IN NORTHWEST OHIO
* UNTIL 900 PM EDT
* AT 805 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
HOLLAND...OR 5 MILES SOUTH OF SYLVANIA...AND WAS MOVING EAST AT 60
MPH.
* LOCATIONS IMPACTED INCLUDE...
ROSSFORD...
NORTHWOOD...
OREGON...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. SEEK SHELTER INSIDE NOW AND STAY AWAY FROM
WINDOWS.
&&
PLEASE REPORT HAIL AND STRONG WINDS TO THE NATIONAL WEATHER SERVICE
BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 4172 8387 4173 8347 4170 8343 4170 8336
4173 8334 4164 8322 4163 8317 4174 8310
4164 8316 4162 8314 4161 8341 4139 8341
4135 8343 4135 8388
TIME...MOT...LOC 0006Z 253DEG 52KT 4164 8370
$$
KIELTYKA2 follow-up statements
371
WWUS51 KCLE 060031
SVSCLE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
831 PM EDT WED MAY 5 2010
OHC095-173-060100-
/O.CON.KCLE.SV.W.0012.000000T0000Z-100506T0100Z/
WOOD OH-LUCAS OH-
831 PM EDT WED MAY 5 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM EDT
FOR NORTHEASTERN LUCAS AND NORTHEASTERN WOOD COUNTIES...
AT 830 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL. THIS STORM WAS LOCATED NEAR MILLBURY...OR 7 MILES NORTHWEST OF
ELMORE...MOVING EAST AT 45 MPH.
LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM INCLUDE....
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
WEDNESDAY EVENING FOR NORTHERN OHIO.
&&
LAT...LON 4173 8347 4170 8343 4169 8330 4164 8323
4165 8322 4163 8319 4163 8321 4161 8341
4139 8341 4135 8343 4149 8359
TIME...MOT...LOC 0031Z 253DEG 52KT 4156 8333
$$
MULLEN996
WWUS51 KCLE 060045
SVSCLE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
845 PM EDT WED MAY 5 2010
OHC095-173-060056-
/O.CAN.KCLE.SV.W.0012.000000T0000Z-100506T0100Z/
WOOD OH-LUCAS OH-
845 PM EDT WED MAY 5 2010
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LUCAS AND
NORTHEASTERN WOOD COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
WEDNESDAY EVENING FOR NORTHERN OHIO.
LAT...LON 4173 8347 4170 8343 4169 8330 4164 8323
4165 8322 4163 8319 4163 8321 4161 8341
4139 8341 4135 8343 4149 8359
TIME...MOT...LOC 0046Z 253DEG 52KT 4162 8305
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at May 5, 7:39 PM EDT, 27 minutes earlier.
Area forecast discussion, May 5, 7:39 PM EDT, 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OH 739 PM EDT WED MAY 5 2010 .SYNOPSIS... A COLD FRONT WILL MOVE ACROSS THE AREA THROUGH EARLY TONIGHT. HIGH PRESSURE WILL MOVE ACROSS THE REGION LATE THURSDAY AND THEN ANOTHER FRONTAL SYSTEM WILL AFFECT THE AREA FRIDAY WITH UNSEASONABLY COLD AIR FOR THE WEEKEND. HIGH PRESSURE WILL BUILD IN LATE IN THE WEEKEND. && .NEAR TERM /UNTIL 6 AM THURSDAY MORNING/... TWO WEATHER FEATURES FOR THE FORECAST TONIGHT...A COLD FRONT MOVING THROUGH THIS EVENING AND THEN AN UPPER LOW WILL PASS WELL TO THE NORTH OF THE FORECAST AREA LATE TONIGHT. A WEAK TROUGH MOVING THROUGH ATTM...SOME SHOWERS AND THUNDERSTORMS COULD DEVELOP WITH IT BUT THE MAIN ACTIVITY WILL BE SHOWERS AND THUNDERSTORMS AHEAD OF THE FRONT...MAINLY STRONG WINDS WITH IT AND POSSIBLY SOME HAIL. INVERTED V SOUNDING. SPC IS FAIRLY CONFIDENT A WATCH WILL BE NEEDED BY 21Z. MORE THAN LIKELY BEHIND THE FRONT...COULD BE A SHORT PERIOD OF SOME SHOWERS. CLOUD COVER MAY BE VARIABLE WITH A BREAK AFTER THE FRONTAL PASSAGE AND THE CLOUDS FROM THE UPPER LOW. WENT WITH THE WARMER GUIDANCE ESPECIALLY ALONG THE LAKE SHORE BECAUSE OF ONSHORE FLOW. RAINFALL AT MOST LOCATIONS SHOULD BE UNDER HALF AN INCH TONIGHT. && .SHORT TERM /6 AM THURSDAY MORNING THROUGH SATURDAY NIGHT/... UPDATED TO ADD THE WATCH. HIGH PRESSURE BUILDING IN FOR THURSDAY...PLENTY OF LOW LEVEL MOISTURE...SKIES WILL BE PARTLY TO MOSTLY SUNNY...THE BEST CHANCE FOR CLOUDS WILL BE OVER THE EASTERN PORTION OF THE FORECAST AREA. WENT WITH THE WARMER GUIDANCE FOR TEMPERATURES BECAUSE OF PLENTY OF SUN. MOSTLY CLEAR AND DRY THURSDAY NIGHT. INCREASING CLOUDS FRIDAY...TIMING OF THE LOW AND FRONT IS STILL IN QUESTION. WILL GO A LITTLE SLOW BUT TRY TO EMPHASIZE THE AFTERNOON. PLENTY OF COLD AIR FOR THE WEEKEND. THE GFS IS A FEW DEGREES COLDER AND THE LAKE AND 850 MB TEMPERATURE DIFFERENCE WILL BE NEAR 16C...ENOUGH FOR SOME LAKE EFFECT SHOWERS. HIGH PRESSURE IS TRYING TO BUILD IN WITH SOME RIDGING BUT THAT SHOULD ONLY HAVE A MINOR IMPACT ON THE ACTIVITY. BECAUSE OF PLENTY OF CLOUDS EXPECTED DID A BLEND BETWEEN THE MAV AND NAM MOS FOR HIGHS FRIDAY. SOME LAKE EFFECT SHOWERS WILL OCCUR OVER THE SNOW BELT SATURDAY INTO SATURDAY NIGHT. THE ECMWF IS WARMER AND KEEPS THE PRECIPITATION SATURDAY NIGHT ALL RAIN WHILE THE GFS HAS A MIX. WITH SOME QUESTION...WILL KEEP IT ALL RAIN AT THIS TIME. THE WESTERN AREAS WILL HAVE A CHANCE FOR FROST SATURDAY NIGHT WHILE THE EASTERN AREAS WILL HAVE LAKE EFFECT CLOUDS. WENT CLOSE TO HPC AND GRIDDED MOS FOR TEMPERATURES. && .LONG TERM /SUNDAY THROUGH WEDNESDAY/... ON SUNDAY WITH HIGH PRESSURE OVER THE AREA SOME LAKE EFFECT CLOUDS COULD BE LINGERING IN THE SNOW BELT AREAS...OTHERWISE MOSTLY CLEAR WITH LOWS IN THE 30S...FROST WILL BE A DEFINITE THREAT. A NORTHWEST FLOW ASSOCIATED WITH A COLD POCKET OF AIR WILL CONTINUE TO HOLD ONTO THE AREA ON MONDAY...BUT CONDITIONS SHOULD BE ESSENTIALLY DRY. FOR TUESDAY AND WEDNESDAY LOOK FOR GENERAL WARM-UP WITH TEMPERATURES BECOMING MILDER BOTH DAYS DUE TO STRONG WARM ADVECTION. A WEATHER DISTURBANCE WILL BRING A CHANCE OF SHOWERS AND THUNDERSTORMS FOR TUESDAY AND WEDNESDAY AND PROBABLY INTO THURSDAY. && .AVIATION /00Z THURSDAY THROUGH MONDAY/... COLD FRONT IS NEAR THE I-71 CORRIDOR. A BROKEN LINE OF CONVECTION CONTINUES ALONG THE FRONT. THERE HAS BEEN SOME DECREASE IN INTENSITY THE PAST HOUR OR SO. THE STRONGEST STORM IS NOW JUST SW OF KFDY AND COULD AFFECT KMFD IN AN HOUR OR TWO IF IT MAINTAINS ITSELF. ANOTHER BROKEN LINE OF SHOWERS AND STORMS HAS DEVELOPED OVER NW OH. THIS ACTIVITY IS LIKELY ASSOCIATED WITH THE UPPER TROUGH TRAILING THE COLD FRONT. IT WILL TAKE MOST IF NOT THE REMAINDER OF THE EVENING FOR ALL OF THIS ACTIVITY TO MAKE IT OUT OF THE AREA. WILL GIVE MOST LOCATIONS A COUPLE HOUR PERIOD OF THUNDER FOLLOWED BY ANOTHER HOUR OR TWO OF SHOWERS. WINDS WILL INITIALLY BECOME NW BEHIND THE FRONT BUT WILL BECOME W TO SW BY 06Z. SW FLOW WILL REMAIN GUSTY AHEAD OF THE COLD FRONT. CIGS AND VSBYS COULD BRIEFLY DIP TO MVFR WITH THE THUNDERSTORMS BUT OTHERWISE CONDITIONS WILL REMAIN VFR. W TO NW FLOW AND MAINLY SCT SKIES EXPECTED ON THURSDAY. .OUTLOOK...NON-VFR CONDITIONS POSSIBLE FRIDAY AFTERNOON INTO SATURDAY. && .MARINE... LITTLE HAD CHANGED AS FAR AS THE EXPECTED WINDS AND WAVES FOR LAKE ERIE FOR THE NEXT FIVE DAYS. THE FIRST COLD FRONT WILL MOVE ACROSS THE LAKE THIS EVENING SHIFTING A SW FLOW OF ABOUT 10 TO 20 KNOTS TO WEST. A WEAK RIDGE WILL MOVE ACROSS THE LAKE LATER THU LEADING TO LIGHT AND CHANGEABLE FLOW THAT WILL SET UP OUT OF THE EAST FOR FRI. A DEEPENING LOW WILL MOVE ON A TRACK NEAR THE LAKE LATER FRI INTO FRI NIGHT WITH CHANGEABLE FLOW. BY LATER FRI NIGHT...STRONG WEST FLOW AND COLDER AIR SHOULD COMBINE TO INCREASE WINDS TO MARGINAL GALE FORCE GOING INTO SAT AS THE FLOW BECOMES MORE NW. HIGH PRESSURE BUILDING INTO THE LAKE SUN INTO MON WILL DIMINISH THE FLOW WITH FAIRLY LIGHT AND VARIABLE FLOW EXPECTED BY MONDAY EVENING. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...NONE. PA...NONE. MARINE...NONE. && SYNOPSIS...KIELTYKA NEAR TERM...KIELTYKA SHORT TERM...KIELTYKA LONG TERM...BC/KIELTYKA AVIATION...KUBINA MARINE...ADAMS
Hazardous weather outlook, May 5, 3:59 PM EDT, 4 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 359 PM EDT WED MAY 5 2010 OHZ003-006>014-017>023-027>033-036>038-047-089-062000- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL- WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW- HOLMES-KNOX-ASHTABULA LAKESHORE- 359 PM EDT WED MAY 5 2010 ...SEVERE THUNDERSTORM WATCH 140 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. SPOTTER ACTIVATION MAY BE NEEDED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED FRIDAY AFTERNOON INTO EVENING. THE GREATEST THREAT WILL BE FROM WIND DAMAGE AND LARGE HAIL. ALSO A THREAT OF FROST SATURDAY NIGHT AND SUNDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. PAZ001>003-062000- NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- 359 PM EDT WED MAY 5 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED LATE THIS AFTERNOON AND EVENING. THE GREATEST THREAT FOR SEVERE WEATHER WILL BE FROM WIND DAMAGE. SPOTTER ACTIVATION MAY BE NEEDED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED FRIDAY AFTERNOON INTO EVENING. THE GREATEST THREAT WILL BE FROM WIND DAMAGE AND LARGE HAIL. SOME FROST MAY OCCUR MAINLY SUNDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. LEZ142>148-162>168-062000- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- 359 PM EDT WED MAY 5 2010 ...SEVERE THUNDERSTORM WATCH 140 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. SCATTERED STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED LATE THIS AFTERNOON AND EVENING. SOME OF THESE STORMS MAY PRODUCE WIND GUSTS IN EXCESS OF 40 KNOTS. SPOTTER ACTIVATION MAY BE NEEDED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. SCATTERED STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE FRIDAY AFTERNOON AND EVENING. SOME OF THESE STORMS WILL HAVE THE POTENTIAL FOR WIND GUSTS IN EXCESS OF 40 KNOTS AND LARGE HAIL. GALES ARE EXPECTED TO DEVELOP ON LAKE ERIE SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. LEZ061-149-169-062000- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 359 PM EDT WED MAY 5 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED LATE THIS AFTERNOON AND EVENING. SOME OF THESE STORMS MAY PRODUCE WIND GUSTS IN EXCESS OF 40 KNOTS. SPOTTER ACTIVATION MAY BE NEEDED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. SCATTERED STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE FRIDAY AFTERNOON AND EVENING. SOME OF THESE STORMS WILL HAVE THE POTENTIAL FOR WIND GUSTS IN EXCESS OF 40 KNOTS AND LARGE HAIL. GALES ARE EXPECTED TO DEVELOP ON LAKE ERIE SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED.
In the hours before
Local storm report, May 5, 6:06 PM EDT, 2 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
606 PM EDT WED MAY 05 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0557 PM HAIL TIFFIN 41.12N 83.18W
05/05/2010 E0.75 INCH SENECA OH TRAINED SPOTTER
&&
THOMPSONLocal storm report, May 5, 6:08 PM EDT, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
608 PM EDT WED MAY 05 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0558 PM HAIL 5 W TIFFIN 41.12N 83.27W
05/05/2010 E0.75 INCH SENECA OH AMATEUR RADIO
&&
THOMPSONLocal storm report, May 5, 6:45 PM EDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
645 PM EDT WED MAY 05 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0612 PM HAIL 18 NE TIFFIN 41.30N 82.93W
05/05/2010 E1.00 INCH SANDUSKY OH TRAINED SPOTTER
&&
THOMPSONThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 5, 8:35 PM EDT | Severe Thunderstorm Warning | CLE | Ottawa | 40 min |
| May 5, 8:46 PM EDT | Special Marine Warning | CLE | 89 min | |
| May 5, 9:22 PM EDT | Special Marine Warning | CLE | 83 min | |
| May 6, 3:58 AM EDT | Small Craft Advisory | CLE | 15 hr |
Nearby
Severe Thunderstorm Warnings in Ohio, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.